Advil Children's Suspension Blue Raspberry Flavored 4 oz

Advil Children's Suspension Blue Raspberry Flavored 4 oz
Model: 305730174305
Brand: Advil
(1)
1 stores
0 Products

Product Details

Advanced medicine for pain. Active Ingredients: Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Artificial and Natural Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Blue No. 1; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 10 mg Uses: Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Lasts up to 8 hours. For ages 2-11 years. Great convenience: long duration means fewer doses needed per day. Alcohol free.

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand Advil
Item model number 305730174305
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 467985
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 191566611875

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!